# SDR HEEA076538

- Difficulty date: October 10, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 1,452 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Solenoid Valve
- Part number: 206373901103
- Part serial: 274
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO SEAT FILLER VALVE.
